# SDR CHQA200900023

- Difficulty date: January 19, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 19,513 hours, 160,119 cycles
- Engine: Allsn AE3007A
- Engine time: 18,933 hours, 15,480 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5953, PHL TO CLE - IMMEDIATELY AFTER TAKEOFF THE FLIGHT CREW RECEIVED A LANDING GEAR AIR/GROUND DISAGREE MESSAGE AND THE LANDING GEAR LEVER WOULD NOT GO UP.  THE APPLICABLE CHECKLISTS WERE FOLLOWED AND THE AIRCRAFT RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND RE-SECURED THE LANDING GEAR PROX SWITCHES AND PERFORMED A FUNCTIONAL CHECK OF THE LANDING GEAR CONTROL LEVER IAW TASK 32-32-00-700-802-A AND THE LANDING GEAR OPERATED NORMALLY DURING TEST FLIGHT.
